Alert archive / Alabama / Special Weather Statements in 2016
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Apr 30, 2016, 7:39 PM CDT for Baldwin County, Alabama. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 7:39 PM CDT (00:39 UTC)
- Expired
- Apr 30, 2016, 8:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Mobile, AL
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 40 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -393 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
883
WWUS84 KMOB 010039
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
739 PM CDT SAT APR 30 2016
ALZ262-264-266-010145-
BALDWIN CENTRAL AL-BALDWIN INLAND AL-BALDWIN COASTAL AL-
739 PM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR BALDWIN COUNTY UNTIL 845 PM
CDT...
AT 739 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MOUNT VERNON TO NEAR WESTERN DAUPHIN
ISLAND. MOVEMENT WAS EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DAPHNE...FAIRHOPE...FOLEY...GULF SHORES...BAY MINETTE...SPANISH FORT...
ORANGE BEACH...ROBERTSDALE...LOXLEY...POINT CLEAR...ELBERTA...SUMMERDALE...
MAGNOLIA SPRINGS...SILVERHILL...MOUTH OF WEEKS BAY...I65 AND AL 287...I65
AND AL 225...I65 AND AL 59...PALMETTO BEACH AND BON SECOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3016 8759 3022 8779 3022 8807 3058 8801
3066 8803 3083 8794 3086 8797 3093 8796
3092 8795 3095 8787 3102 8790 3103 8791
3108 8797 3116 8793 3114 8787 3117 8789
3124 8762 3087 8764 3062 8741
TIME...MOT...LOC 0039Z 273DEG 25KT 3110 8794 3017 8826
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Apr 30, 4:24 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Apr 30, 4:24 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 424 PM CDT SAT APR 30 2016 .NEAR TERM /NOW THROUGH SUNDAY/...COLD FRONT JUST TO THE WEST OF THE FCST AREA REMAINS JUST TO THE WEST TONIGHT THROUGH SUNDAY...BUT DOES MOVE SLIGHTLY CLOSER TO OUR AREA AS A SFC HIGH PRESSURE RIDGE WEDGES INTO THE AREA FROM THE EAST AND A WEST- SOUTHWEST UPPER FLOW CONTINUES ACROSS THE REGION. A WEAK UPPER LEVEL DISTURBANCE MOVES EAST ACROSS THE FCST AREA THIS EVENING...PUSHING A LINE OF SHOWERS AND THUNDERSTORMS EAST ACROSS THE REGION...MAINLY BETWEEN THE HOURS OF 30/23Z THROUGH 01/06Z (PER LATEST HRRR...WHICH HAS HAD A FAIRLY GOOD HANDLE ON CONVECTIVE TRENDS TODAY). THESE STORMS WILL BE STRONGEST THROUGH ABOUT 01/04Z BUT SHOULD BE WEAKENING AS THEY APPROACH THE WESTERN FLORIDA PANHANDLE. MOST OF THE STRONGER ACTIVITY WILL LIKELY BE MOVING EAST ACROSS THE GULF WATERS AND REMAIN JUST OFFSHORE. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED OVER OUR AREA AT THIS TIME...WIND PROFILES EXHIBIT SUFFICIENT LOW-LEVEL VEERING WITH HEIGHT TO SUPPORT BRIEF/TRANSIENT/SHALLOW SUPERCELL STRUCTURES...WHICH WE HAVE SEEN OVER OUR WESTERN COUNTIES THIS AFTERNOON. THE COMBINATION OF UPDRAFT ORGANIZATION AND LOW-LEVEL VEERING WIND PROFILES COULD SUPPORT AN ISOLATED SEVERE WIND GUST AND/OR A BRIEF TORNADO OR TWO OVER THE NEXT SEVERAL HOURS. AS THE STORMS MOVE EAST DURING THE EARLY EVENING...AS MENTIONED EARLIER THEY ARE EXPECTED TO WEAKEN AS LOSS OF DAYTIME HEATING LIMITS ANY LINGERING SFC BASED INSTABILITY. GIVEN UNCERTAINTIES REGARDING THE TIMING OF THE ANTICIPATED DECREASE IN THUNDERSTORM INTENSITY...CONVECTIVE TRENDS WILL CONTINUE TO BE MONITORED OVER THE NEXT COUPLE OF HOURS FOR THE NEED OF A SHORT DURATION WATCH ACROSS PORTIONS OF SOUTHERN ALABAMA AND WESTERN FLORIDA PENINSULA...ALTHOUGH THIS IS QUESTIONABLE AT THIS TIME. OTHERWISE...RAINS END FOR THE MOST PART LATE THIS EVENING BEFORE RAIN CHANCES INCREASING ONCE AGAIN ON SUNDAY WITH DAYTIME HEATING...HIGHER INSTABILITIES AND LITTLE OVERALL CHANGE IN THE WEATHER PATTERN. LOWS TONIGHT IN THE UPPER 60S AND LOWER 70S. HIGHS SUNDAY SIMILAR TO TODAY...GENERALLY IN THE LOW TO MID 80S. 12/DS .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...UPPER LEVEL SOUTHWEST FLOW WILL PERSIST THROUGH THE PERIOD AS A TROUGH SLOWLY DIGS OUT OF THE NORTHERN PLAINS. MEANWHILE...A REMNANT FRONTAL BOUNDARY WILL LINGER ACROSS PORTIONS OF THE CENTRAL ALABAMA. TO THE SOUTH OF THE FRONT...A WARM AND MOIST AIRMASS WILL REMAIN OVER THE AREA. THE ABUNDANT MOISTURE COMBINED WITH THE BOUNDARY AND WEAK UPPER SHORTWAVE MOVING THROUGH WILL MAINTAIN AN UNSETTLED WEATHER PATTERN WITH CHANCES FOR SHOWERS AND THUNDERSTORMS EACH DAY. RAIN COVERAGE DOES INCREASE ON TUESDAY AS THE TROUGH MOVES EAST AND SEND A COLD FRONT INTO THE AREA. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...BUT A FEW STORMS COULD BECOME STRONG TO BRIEFLY SEVERE MAINLY DURING THE AFTERNOON HOURS. THE COLD FRONT MOVES SOUTH OF THE AREA TUESDAY NIGHT ENDING THE RAIN...WITH A COOLER AND DRIER AIRMASS MOVING INTO THE AREA. HIGHS WILL GENERALLY BE IN THE LOW TO MID 80S WITH LOWS IN THE MID/UPPER 60S INLAND TO LOW 70S ALONG THE COAST. /13 .LONG TERM /WEDNESDAY THROUGH SATURDAY/...A DEEP LONGWAVE TROUGH WILL DEVELOP AND PERSIST ACROSS THE EAST COAST THROUGH THE END OF THE WEEK. THIS WILL MAINTAIN A DEEP AND DRY NORTHWESTERLY FLOW ALOFT AND BUILDING HIGH PRESSURE AT THE SURFACE. A DEEP NORTHERLY FLOW WILL CONTINUE TO ADVECT A DRIER AIRMASS INTO THE REGION WITH LOW TEMPS DROPPING BACK INTO THE 50S AND HIGHS NEAR TO BELOW CLIMO LEVELS WITH MUCH LOWER HUMIDITY LEVELS. /13 && .MARINE...HIGH PRESSURE WILL PERSIST ALONG THE EASTERN SEABOARD AND STRETCHING WEST OVER THE NORTH CENTRAL GULF THROUGH MIDDAY SUNDAY... THEN WEAKEN THROUGH EARLY NEXT WEEK IN RESPONSE TO A WEAKENING COLD FRONT APPROACHING FROM THE NORTH. THIS COLD FRONT IS EXPECTED TO MOVE SOUTH INTO THE MARINE AREA BY MIDWEEK AND SOUTH OF THE MARINE AREA BY LATE WEEK. LIGHT TO MODERATE ONSHORE FLOW SWITCHES TO OFFSHORE WITH THE FRONTAL PASSAGE. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD AND ALONG THE FRONT...ESPECIALLY SUNDAY THROUGH MIDWEEK. 12/DS && .PRELIMINARY POINT TEMPS/POPS... MOBILE 70 83 69 82 / 100 40 20 50 PENSACOLA 71 82 70 80 / 100 30 20 40 DESTIN 73 80 71 79 / 60 20 10 30 EVERGREEN 69 85 67 84 / 80 60 30 50 WAYNESBORO 67 82 66 80 / 80 60 30 60 CAMDEN 68 84 67 81 / 90 60 30 60 CRESTVIEW 68 85 68 84 / 80 30 20 40 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Apr 30, 5:49 AM CDT, 13 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 549 AM CDT SAT APR 30 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-011100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 549 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL INCREASE IN COVERAGE AS THE DAY PROGRESSES. A LINE OF THUNDERSTORMS WILL APPROACH THE ALABAMA...MISSISSIPPI STATE LINE DURING THE LATER AFTERNOON HOURS. ALSO...DISCRETE STORMS WILL FORM DURING THE AFTERNOON AHEAD OF THE LINE AS A GULF BREEZE MOVES INLAND DURING THE AFTERNOON HOURS. DAMAGING WINDS TO 60 MPH WILL BE THE PRIMARY MODE OF DAMAGE...THOUGH HAIL TO THE SIZE OF QUARTERS OR A BRIEF TORNADO CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG STORMS ARE POSSIBLE DURING THE AFTERNOON AND EARLY EVENING HOURS SUNDAY AND MONDAY. OTHERWISE...NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-011100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 549 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE EVENING HOURS. LOCALLY STRONG WINDS AND AN ISOLATED WATERSPOUT ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS ARE AGAIN EXPECTED SUNDAY AND MONDAY AFTERNOON AND EARLY EVENINGS. LOCALLY STRONG WINDS AND HEAVY RAINS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT OTHERWISE...NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 30, 4:51 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
451 PM CDT SAT APR 30 2016
ALZ053-054-302300-
CLARKE AL-WILCOX AL-
451 PM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILCOX AND
NORTHEASTERN CLARKE COUNTIES UNTIL 600 PM CDT...
AT 450 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GROVE HILL...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
THOMASVILLE...GROVE HILL...PINE HILL...FULTON AND YELLOW BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3210 8732 3166 8777 3175 8795 3199 8792
3199 8767 3200 8766 3200 8763 3213 8762
3213 8752 3215 8752
TIME...MOT...LOC 2150Z 212DEG 20KT 3177 8782Special weather statement, Apr 30, 4:52 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
452 PM CDT SAT APR 30 2016
ALZ051-052-MSZ067-302315-
WASHINGTON AL-CHOCTAW AL-WAYNE MS-
452 PM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHOCTAW...
NORTHWESTERN WASHINGTON AND EASTERN WAYNE COUNTIES UNTIL 615 PM
CDT...
AT 452 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CLARA...OR NEAR WAYNESBORO...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO AND CLARA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3179 8832 3148 8860 3157 8878 3185 8863
3188 8852
TIME...MOT...LOC 2152Z 209DEG 22KT 3161 8864Special weather statement, Apr 30, 5:41 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
541 PM CDT SAT APR 30 2016
ALZ051-302345-
CHOCTAW AL-
541 PM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR CHOCTAW COUNTY UNTIL 645 PM
CDT...
AT 541 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF SILAS...OR 14 MILES NORTHEAST OF WAYNESBORO...MOVING
NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BUTLER...LISMAN...SILAS...GILBERTOWN...TOXEY AND NEEDHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3217 8804 3207 8807 3207 8810 3205 8812
3201 8811 3199 8810 3200 8808 3196 8809
3195 8812 3193 8810 3191 8810 3190 8813
3182 8818 3177 8816 3175 8814 3171 8815
3170 8847 3190 8847 3215 8844 3230 8837
TIME...MOT...LOC 2241Z 233DEG 19KT 3182 8846Special weather statement, Apr 30, 5:43 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 543 PM CDT SAT APR 30 2016 ALZ052-261-MSZ076-302345- MOBILE INLAND AL-WASHINGTON AL-GREENE MS- 543 PM CDT SAT APR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MOBILE... SOUTHWESTERN WASHINGTON AND SOUTHEASTERN GREENE COUNTIES UNTIL 645 PM CDT... AT 543 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF LEAKESVILLE...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHATOM...VINEGAR BEND...FRUITDALE...DEER PARK AND TIBBIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3101 8839 3110 8857 3156 8831 3142 8804 TIME...MOT...LOC 2243Z 210DEG 20KT 3112 8844
Special weather statement, Apr 30, 7:01 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
701 PM CDT SAT APR 30 2016
ALZ261-263-265-010115-
MOBILE INLAND AL-MOBILE CENTRAL AL-MOBILE COASTAL AL-
701 PM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR MOBILE COUNTY UNTIL 815 PM CDT...
AT 700 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR CHUNCHULA TO 21 MILES SOUTHWEST OF WESTERN
DAUPHIN ISLAND. MOVEMENT WAS EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOBILE...PRICHARD...SARALAND...SATSUMA...CHICKASAW...BAYOU LA BATRE...
CREOLA...DAUPHIN ISLAND...GRAND BAY...MIDTOWN MOBILE...DOWNTOWN MOBILE...
TILLMANS CORNER...THEODORE...REGIONAL AIRPORT IN WEST MOBILE...I65 AND
I165...I10 AND I65...CHUNCHULA...GULFCREST...AXIS AND CODEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3038 8841 3100 8843 3111 8839 3098 8793
3088 8798 3088 8797 3086 8796 3086 8795
3079 8796 3077 8799 3078 8796 3074 8800
3071 8799 3074 8797 3022 8805 3022 8838
TIME...MOT...LOC 0000Z 273DEG 21KT 3089 8828 3001 8856Special weather statement, Apr 30, 7:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
739 PM CDT SAT APR 30 2016
ALZ262-264-266-010145-
BALDWIN CENTRAL AL-BALDWIN INLAND AL-BALDWIN COASTAL AL-
739 PM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR BALDWIN COUNTY UNTIL 845 PM
CDT...
AT 739 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MOUNT VERNON TO NEAR WESTERN DAUPHIN
ISLAND. MOVEMENT WAS EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DAPHNE...FAIRHOPE...FOLEY...GULF SHORES...BAY MINETTE...SPANISH FORT...
ORANGE BEACH...ROBERTSDALE...LOXLEY...POINT CLEAR...ELBERTA...SUMMERDALE...
MAGNOLIA SPRINGS...SILVERHILL...MOUTH OF WEEKS BAY...I65 AND AL 287...I65
AND AL 225...I65 AND AL 59...PALMETTO BEACH AND BON SECOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3016 8759 3022 8779 3022 8807 3058 8801
3066 8803 3083 8794 3086 8797 3093 8796
3092 8795 3095 8787 3102 8790 3103 8791
3108 8797 3116 8793 3114 8787 3117 8789
3124 8762 3087 8764 3062 8741
TIME...MOT...LOC 0039Z 273DEG 25KT 3110 8794 3017 8826The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:01 PM CDT | Special Weather Statement | MOB | Mobile | 74 min |
| Apr 30, 7:09 PM CDT | Special Marine Warning | MOB | 36 min | |
| Apr 30, 7:43 PM CDT | Special Marine Warning | MOB | 32 min | |
| Apr 30, 8:05 PM CDT | Special Marine Warning | MOB | 85 min | |
| Apr 30, 8:31 PM CDT | Special Weather Statement | MOB | Baldwin, Escambia | 89 min |
| Apr 30, 9:32 PM CDT | Special Marine Warning | MOB | 28 min | |
| Apr 30, 9:47 PM CDT | Special Marine Warning | MOB | 88 min | |
| May 1, 5:43 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 22 hr |
| May 1, 2:19 PM CDT | Special Weather Statement | MOB | Wilcox | 71 min |
| May 1, 2:23 PM CDT | Special Weather Statement | MOB | Clarke | 82 min |
| May 1, 3:34 PM CDT | Special Weather Statement | MOB | Monroe | 56 min |
| May 1, 4:13 PM CDT | Special Weather Statement | MOB | Conecuh | 62 min |
| May 1, 4:14 PM CDT | Special Weather Statement | MOB | Crenshaw | 46 min |
| May 1, 4:48 PM CDT | Special Weather Statement | MOB | Covington | 42 min |
| May 1, 5:32 PM CDT | Special Weather Statement | MOB | Butler | 43 min |
| May 1, 6:12 PM CDT | Special Weather Statement | MOB | Crenshaw | 48 min |
Nearby
Special Weather Statements in Alabama, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.